# SDR SWAA2024022945473

- Difficulty date: January 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) 2024-78298<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) IAW BOEING SOPM 20-50-12 REV. 56.;[02] COMPLETE TASK CERTIFIED
